# SDR UALA2012031901776

- Difficulty date: March 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 64,163 hours, 23,655 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING DAMAGED NEAR DOOR 4L.  REPLACED DAMAGED SECTION OF CLEAR TRACK COVER.
